Remarks on the existence an uniqueness of global decaying solutions of the nonlinear dissipative wave equations.
Mathematische Zeitschrift, Tome 206 (1991) no. 1, pp. 265-276
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonlinear dissipative wave equations, global solution, decay, global existence, uniqueness, small initial data, initial boundary value problem, nonlinear wave equation
@article{MZ_1991__206_1_174224,
author = {Mitsuhiro Nakao},
title = {Remarks on the existence an uniqueness of global decaying solutions of the nonlinear dissipative wave equations.},
journal = {Mathematische Zeitschrift},
pages = {265--276},
year = {1991},
volume = {206},
number = {1},
zbl = {0698.35102},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__206_1_174224/}
}
TY - JOUR AU - Mitsuhiro Nakao TI - Remarks on the existence an uniqueness of global decaying solutions of the nonlinear dissipative wave equations. JO - Mathematische Zeitschrift PY - 1991 SP - 265 EP - 276 VL - 206 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZ_1991__206_1_174224/ ID - MZ_1991__206_1_174224 ER -
Mitsuhiro Nakao. Remarks on the existence an uniqueness of global decaying solutions of the nonlinear dissipative wave equations.. Mathematische Zeitschrift, Tome 206 (1991) no. 1, pp. 265-276. http://geodesic.mathdoc.fr/item/MZ_1991__206_1_174224/